# SDR XN0A1322

- Difficulty date: April 26, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 37,963 hours, 19,257 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Blown
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING TO 6000 FT MSL FEET, HEARD LOUD BANG FOLLOWED BY VIBRATION.  MAINTENANCE IN PROCESS.  DURING T/S FOUND NR 1 ENGINE BLEED AIR PACK BLEED AIR DUCT BLOWN, INCLUDING SEAL ASSYS.  REMOVED AND REPLACED NR 1 ENGINE PACK BLEED AIR DUCT ASSY AS REQUIRED, OPS AND LEAK CHECKS GOOD.  PERFORMED INSPECTIONS AND VISUAL CHECKS OF THE FLIGHT CONTROLS AND ALL SURFACES.  PERFORMED OPS AND FUNCTIONAL CHECKS OF ALL FLIGHT CONTROL SYSTEMS AS REQUIRED IAW A300 AMM CHAPTER 27-10-00, NO DEFECTS FOUND.  INSPECTED NOSE LANDING GEAR AND LT & RT MLG ASSY'S I/A/W A300 AMM CHAPTER 32-10-00 NO DEFECTS FOUND. VISUALLY INSPECTED ENTIRE FUSELAGE, ALL ASSOCIATED EQUIPMENT, NO DEFECTS FOUND.
